Skip to Main content Skip to Navigation
New interface
Journal articles

Discontinuous solutions of Hamilton-Jacobi equations on networks *

Abstract : This paper studies optimal control problems on networks without controllability assumptions at the junctions. The Value Function associated with the control problem is characterized as solution to a system of Hamilton-Jacobi equations with appropriate junction conditions. The novel feature of the result lies in that the controllability conditions are not needed and the characterization remains valid even when the Value Function is not continuous.
Complete list of metadata

Cited literature [31 references]  Display  Hide  Download
Contributor : Hasnaa Zidani Connect in order to contact the contributor
Submitted on : Saturday, September 10, 2016 - 5:20:49 PM
Last modification on : Friday, August 19, 2022 - 9:18:40 AM
Long-term archiving on: : Sunday, December 11, 2016 - 12:17:25 PM


Files produced by the author(s)



Philip Jameson Graber, Cristopher Hermosilla, Hasnaa Zidani. Discontinuous solutions of Hamilton-Jacobi equations on networks *. Journal of Differential Equations, 2017, 263 (12), pp.8418-8466. ⟨10.1016/j.jde.2017.08.040⟩. ⟨hal-01363628⟩



Record views


Files downloads